# SDR DALA2018122607405

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 2,358 hours, 871 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3895 AT DEPARTURE DISCHARGE LIGHT ILLUMINATED ON CARGO FIRE PANEL. CORRECTIVE ACTION: SWAPPED POWER TO APU. DISCHARGE LIGHT NOW GONE. CARGO FIRE EXT TESTS GOOD. NO FAULTS ON CARGO FIRE PANEL. OK FOR SVC. (4987684).
